# SDR R61A2023091600510

- Difficulty date: August 25, 2023
- Submitted: September 17, 2023
- Operation: Air carrier
- Aircraft: N732YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000521
- Aircraft time: 18,322 hours, 12,675 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT HSTAB RIB 10A, 11A & 12A REPLACEMENTS C/W IAW 170EO-55-10-0004_1 REV2 (MAJOR) IAW 170EO-55-10-0004_1 REV 2
